# SDR AALA202003109019

- Difficulty date: March 8, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N9016
- Make and model: Airbus A319-115
- Aircraft serial: 6040
- Aircraft time: 16,663 hours, 7,862 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: FWD L EPSU (10WL) FAILED ON EPSU SYS TEST. REPLACED EPSU BATTERY AT FWD L EPSU (10WL) IAW AMM 33-51-38.
